# SDR USAA051122

- Difficulty date: September 20, 2005
- Submitted: September 20, 2005
- Operation: Air carrier
- Aircraft: N782AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 25021
- Aircraft time: 40,433 hours, 40,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Bs 296
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK FWD SVC DOOR, FWD FRAME AT UPPER DOOR STOP FTG LWR O/B CRNR, STA 296 S-8R-10.  REMOVED DAMAGED FRAME AND INSTALLED FRAME PIN PER BOEING DWG 65-45807 AND 65C34778, SRM 51-10-02, 51-40-DEFECT SIZE: 1.25".
